# SDR 9612082255

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255US
- Make and model: Boeing 727251
- Aircraft serial: 19974
- Engine: Pwa JT8D7B
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLIGHT, THE NR 1 ENGINE START VALVE LIGHT CAME ON.  NR 1 ENGINE SHUT DOWN.  AIRCRAFT COMPLETED SCHEDULED FLIGHT TO DTW AND LANDED WITHOUT FURTHER EVENT.  ENGINE WINDMILL INSPECTION C/W, MAIN OIL STRAINER AND MAG PLUGS CHECKED OK.  STARTER, START CONTROL VALVE, START VALVE PRESSURE SWITCH AND START CONTROL PANEL WERE ALL REPLACED.  ENGINE WAS GROUND RUN AND FOUND SERVICEABLE.
